# SDR UPS06548739

- Difficulty date: December 8, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - AFTER DEPARTURE THE CREW EXPERIENCED A HYD SYS PUMP FAILURE.  THE A/C RETURNED TO SDF.  NO EMERGENCY WAS DECLARED, AND THE A/C LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOT THE LEFT PRESSURE SWITCH PER FIM.  REMOVED & REPLACED LEFT HYD PRESS SWITCH IN REFERENCE TO MM 29-11-18-4.  NO LEAK NOTED.  OK FOR SERVICE.
